MathSciNet Relay Station
MathSciNet bibliographic data
MR745447 (86h:11109) 11T71 (11T99 11Y70 68Q25)
Blake, I. F.; Fuji-Hara, R.; Mullin, R. C.; Vanstone, S. A. Computing logarithms in finite fields of characteristic two. SIAM J. Algebraic Discrete Methods 5 (1984), no. 2, 276–285.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement